# SDR DALA1222169261

- Difficulty date: April 5, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 38,168 hours, 19,147 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 218-229 L28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BILGE AREA BETWEEN BS 218 - 229 L28R LONGERON SPLICE CORRODED.  REPLACED SPLICE PER SRM 51-10-03 VOL II.
